# SDR 2008UALA00880

- Difficulty date: February 15, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N382UA
- Make and model: Boeing 737322
- Aircraft serial: 24657
- Aircraft time: 51,315 hours, 35,052 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LOWER NOSE COMPT, JUST AFT OF ACCESS DOOR, LOWER CHORD CORRODED, BS 227 LBL 2".  MAJOR REPAIR ACCOMPLISHED: RMV'D CORROSION. INSTALLED REPAIR ANGLE & INTERCOSTAL.
